# SDR SWAA201805161610

- Difficulty date: May 1, 2018
- Submitted: May 16, 2018
- Operation: Air carrier
- Aircraft: N455WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32462
- Aircraft time: 50,165 hours, 29,376 cycles
- System (JASC): 5240 · Service Doors
- Part: Beam
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR BEAM CRACKED,  IN THE RADIUS ABOVE CAM BOX ASSEMBLY, NEXT TO FORWARD INBOARD MOUNTING BOLT.  R & R THE DOOR IAW MM.
